advertisement
Question
Posted by: Mm | 2006/04/03

Tripeline(yellow)

Hi CS

Just need to know my GP have subscribe that I drink one tablet tripeline at night for my migranes but I am so scared as the first night that I drank it at 7 I could not get up for work and I only drank 1/4 becasue the pharmisist said that it is very strong and I have to travel 60 km to work. Someoen else told me that this is addictave and now I am even more scared to drink this stuff, can you maybe explain to me why he gave me antidepressant for a migraine problem? and if there is an alternative to drink that will not be as addictive?

Thanx

Mm

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello Mm,
I don't know that I'd describe it as "very strong" --- in the early days of taking it, you may find it rather sedating, but most people take much larger doses at night, and don't have a problem getting up in the morning. But you don't want to be drowsy when driving. Maybe call your GP and ask about an alternative medication which might be less sadative for you. Trepiline is definitely NOT addictive. Antidepressants are called that because they were originally developed for use in treating depression, but that's not the only condition in which they can be useful, and they are widely used in anxiety and stress reactions, for instance, and through such effects, it can be useful in migraine. But there are numerous other similar meds your GP could choose from.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: andy | 2006/04/04

You can also ask your doc to start with the blue one. It is much light than the yellow one.

Reply to andy
Posted by: Mm | 2006/04/03

Thanx CS I feel alot better about this now.

Have a great afternoon.

Reply to Mm

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement